# SDR SWAA2024050272964

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 FLOOR BEAM UPPER FLANGE HAS CORROSION AROUND FLOOR PANEL ATTACH HOLE AT LBL 30.5.<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL THICKNESS=.150?; REMAINING THICKNESS=.125?.;[02] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ORIGINAL THICKNESS=.150?; REMAINING THICKNESS=.125?;[03] TSR 2024002406 SUBMITTED;[04] REPAIRED PER SRM 53-70-51-2R-6;[05] 02 - INSPECTED PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)];[06] 02 - INSPECTED PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)]
